Alert archive / Nebraska / Tornado Warnings in 2005

Tornado Warning 7, NWS Omaha, NE

April 21, 2005Otoe County, Nebraska

NWS Omaha, NE issued this tornado warning at Apr 21, 2005, 5:15 PM CDT for Otoe County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2005, 5:15 PM CDT (22:15 UTC)
Expired
Apr 21, 2005, 5:45 PM CDT
In force
30 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Otoe County, NE

The radar

The Omaha radar (KOAX), 89 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 3:35 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2005-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2005-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-375 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-238 m²/s²
0-3 km storm-relative helicity
-180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 212215
TOROAX
NEC131-212245-
/O.NEW.KOAX.TO.W.0007.050421T2216Z-050421T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
516 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  OTOE COUNTY IN SOUTHEAST NEBRASKA

* UNTIL 545 PM CDT

* AT 513 PM CDT...RADAR INDICATED A SEVERE STORM CAPABLE OF PRODUCING
  A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 12
  MILES SOUTHWEST OF NEBRASKA CITY...OR ABOUT 27 MILES WEST OF ROCK
  PORT...MOVING NORTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  NEBRASKA CITY AROUND 545 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 4054 9611 4061 9610 4070 9589 4054 9577
      4053 9596

$$

NIETFELD/BOUSTEAD
3 follow-up statements
000 
WWUS53 KOAX 212219
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
518 PM CDT THU APR 21 2005

NEC131-212245-
/O.CON.KOAX.TO.W.0007.000000T0000Z-050421T2245Z/
OTOE NE-
518 PM CDT THU APR 21 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR OTOE COUNTY...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LORTON VILLAGE...
OR ABOUT 25 MILES NORTHWEST OF ROCK PORT...MOVING NORTHEAST AT 20
MPH.

THE TORNADO WILL BE NEAR...
  NEBRASKA CITY BY 535 PM CDT

THE TORNADO WARNING PREVIOUSLY ISSUED FOR JOHNSON AND NEMAHA 
COUNTIES WAS ALLOWED TO EXPIRE. 

AT 515 PM CDT...WEATHER SPOTTERS REPORTED NICKEL HAIL 1 MILE WEST 
OF NEBRASKA CITY. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

LAT...LON 4053 9609 4061 9610 4070 9589 4054 9577
      4053 9596

$$

NIETFELD/BOUSTEAD
000 
WWUS53 KOAX 212226
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
525 PM CDT THU APR 21 2005

NEC131-212245-
/O.CON.KOAX.TO.W.0007.000000T0000Z-050421T2245Z/
OTOE NE-
525 PM CDT THU APR 21 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR OTOE COUNTY...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LORTON VILLAGE...
OR ABOUT 25 MILES WEST OF ROCK PORT...MOVING NORTHEAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  NEBRASKA CITY BY 545 PM CDT

AT 523 PM CDT...WEATHER SPOTTERS AND EMERGENCY MANAGEMENT REPORTED A 
ROTATING WALL CLOUD WITH A FUNNEL CLOUD 3 MILES NORTH OF BROCK. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

LAT...LON 4054 9606 4062 9604 4070 9589 4064 9578
      4054 9577 4053 9596

$$

NIETFELD/BOUSTEAD
000 
WWUS53 KOAX 212233
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
533 PM CDT THU APR 21 2005

NEC131-212245-
/O.CON.KOAX.TO.W.0007.000000T0000Z-050421T2245Z/
OTOE NE-
533 PM CDT THU APR 21 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR OTOE COUNTY...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LORTON VILLAGE...
OR ABOUT 24 MILES NORTHWEST OF ROCK PORT...MOVING NORTHEAST AT 15
MPH.

THE TORNADO WILL BE NEAR...
  NEBRASKA CITY BY 545 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

LAT...LON 4054 9606 4062 9604 4070 9589 4064 9578
      4054 9577 4053 9596

$$

NIETFELD/BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 21, 2:50 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 21, 2:50 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT THU APR 21 2005

.DISCUSSION...

...MESOSCALE UPDATE...

CURRENTLY ISSUING WARNINGS ON STORM MOVING INTO BOON COUNTY. RADAR
DISPLAYS NEARLY 60 DBZ TO 20 K FT...WHICH SHOULD EASILY BE FAVORABLE
FOR HAIL. LATEST RUC ANLYS SOUNDINGS FOR THIS AREA INDCS A STABLE
LAYER TO NEAR THE SURFACE AND THIS MAY PRECLUDE TORNADO THREAT. THIS
STORMS ALSO REALLY IS NOT DISPLAYING ANY LO-LVL ROTATION.

STORMS ARE ALSO FIRING ALNG THE DRYLINE IN FILLMORE AND YORK COUNTY.
RUC ANLYS INDCS THESE STORMS ARE IN A MUCH BETTER ENVIRONMENT FOR
SURFACED-BASED PARCELS TO BE INGESTED INTO THE STORM. STORM IN
FILLMORE COUNTY ALREADY DISPLAYING SOME MID-LVL ROTATION AND SHLD BE
SVR AS IT ENTERS THE CWA. STILL UNCERTAINTY TO ACTUAL QUALITY OF
THE NR SFC BASED STABILITY...BUT WE WILL BE VERY CLOSELY MONITORING
STORMS IN THIS AREA FOR ANY POSSIBLE TORS AS IT MOVES INTO
SEWARD/SALINE.

LEFT MOVER ALSO MOVING NWD THRU NRN KS AND ALTHOUGH HODOGRAPHS DO
SUPPORT SOME MID-LVL CYCLONIC ROTATION FAVORABLE FOR ANTI-CYCLONIC
STORMS...THIS THREAT IS MAINLY FM THE RIGHT MOVES. WE WILL CONTINUE
TO MONITOR THIS STORM THOUGH AS IT MOVES NORTHEAST.

BOUSTEAD

&&

.PREVIOUS DISCUSSION...
FORECAST CONCERNS INITIALLY WILL BE SEVERE WEATHER...THEN HEAVY
RAIN...AND STRONG WINDS FRIDAY.  ATTENTION FOR THIS WEEKEND TURNS TO
FREEZING/FROST CONDITIONS.

THE RADIOSONDE FROM THIS MORNING HAD NEARLY 200% NORMAL PRECIPITABLE
WATER WITH 1.01 IN AND DRIER AIR FROM 11K TO 2K...THUS SOME GUSTY
WINDS WITH SOME OF THE EARLY TSRA.  WE ARE DOING AN 18Z BALLOON...SO
WILL GET THAT DATA EARLY TAF.

THE CLOSED LOW WAS OVER WRN NEB WITH CONVECTION AROUND THE LOW. THE
H5 TEMPS WERE QUITE COLD WITH -25 DEG C OVR WY AND CO AND -18 DEG.
THE H85 THERMAL RIDGE FM TX INTO ERN KS...WITH THE BETTER H85 WERE
FM ERN OK INTO ARKANSAS...WITH A SECONDARY MAX OVR ERN NEB..

SPOTTY SHOWERS AND THUNDERSTORMS WERE DEPICTED ON THE LATEST WSR-88D
IMAGE.  A LARGER CLUSTER OF THUNDERSTORMS WAS OVER NRN MO AND INTO
SD...WITH MORE WIDESPREAD RAINS INTO WEST CENTRAL NEBRASKA.
ISOLATED CELLS WERE DEVELOPING OVER WEST CENTRAL KANSAS. THE LATEST
SUBJECTIVE SFC ANALYSIS HAD THE WRMFNT FROM LOW PRES OVR WCNTRL NEB
AND THE DRYLINE INTO CNTRL NEB.  THE BEST DEEP MOISTURE CONVERGENCE
WAS ALONG BOTH OF THESE BOUNDARIES.  TEMPERATURES WERE APPROACHING
80 DEGREES IN THE WARM SECTOR.  SFC DEWPOINTS WERE IN THE LOWER 60S
ALONG THE WRMFNT. THE VISIBLE STLT IS ALSO SHOWING PLENTY OF
SUNSHINE.  A TORNADO WATCH IS IN EFFECT AND A MODERATE RISK
CATCHING MOST FAVORABLE AREA FOR SEVERE WX WITH LOW HEADING TOWARD
SE NEB AND TRIPLE POINT IN SE NEB.  HAVE STRONG WORDING TAF AND THIS
EVENING FOR SEVERE WX POTENTIAL WITH TORNADOES...LARGE HAIL...AND
HEAVY RAIN.  THE LOW WILL BE INTO SW IA BY THIS EVENING...THUS A
WATCH MAY BE EXTENDING FARTHER EAST LATER THIS AFTERNOON AND EVENING.

ONCE THE SEVERE WEATHER THREAT LESSENS...THE FOCUS WILL BE ON
RAINFALL.  LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE
CONVECTION...THEN LATER TONIGHT THE DEFORMATION BAND AROUND THE LOW
WILL PRODUCE STEADY RAINS OVER FOR THE FORECAST AREA THROUGH FRIDAY
MORNING.  LOOK FOR STRONG NORTHWEST WINDS BEHIND THE FRONT.  THE
BUFKIT WAS SHOWING SOME PERIODS OF 30 TO 40 KT WINDS MIXING DOWN.
LATER SHIFTS MAY HAVE TO CONSIDER AN ADVISORY BEHIND THE FRONT...FOR
NOW WILL INCLUDE WINDY IN THE FCST.  LOOK FOR COOLER TEMPERATURES
FRI WITH HIGHS IN THE 50S TO LOWER 60S.

FROST AND FREEZE CONDITIONS LOOK FAVORABLE FOR SATURDAY AND SUNDAY
AM. HAVE HIGHLIGHTED THIS IN THE HWO.  HIGH PRES WILL BUILD IN FOR
SAT AND SUN.  DRY AND COOLER FORECAST FOR THE WEEKEND.  A STRONGER
LOBE OF ENERGY WILL ROTATE DOWN THROUGH THE PLAINS MON INTO
TUES...WITH A SFC LOW COMING INTO THE PLAINS WED NIGHT INTO THUR.
DID NOT CHANGE CHC FOR PRECIP MUCH MON INTO TUES AS MODELS HAVE BEEN
FLIP FLOPPING.  CONTINUED AT OR BELOW NORMAL TEMPERATURES.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...

NE...FLOOD WATCH UNTIL NOON FRIDAY FOR NEZ015-018-032>034-043>
045-050>053-067.
IA...FLOOD WATCH UNTIL NOON FRIDAY FOR IAZ043-055-056-069-079-
080-090-091.

&&

ZAPOTOCNY
Hazardous weather outlook, Apr 21, 11:51 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1151 AM CDT THU APR 21 2005

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-212330-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
1151 AM CDT THU APR 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON AND MOVE
ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS.  SEVERE
WEATHER IS LIKELY FROM SOME OF THESE STORMS.  A TORNADO WATCH IS IN
EFFECT FOR PORTIONS OF SOUTHEAST AND EAST CENTRAL NEBRASKA UNTIL
5 PM. OUTSIDE OF THE WATCH AREA...SEVERE THUNDERSTORMS ARE POSSIBLE
WITH LARGE HAIL AND DAMAGING WINDS.  THE CHANCE FOR SEVERE WEATHER
WILL LAST WELL INTO THE EVENING HOURS...AS A STORM SYSTEM ALOFT
CROSSES OVER THE REGION.

IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINS MAY CAUSE FLASH
FLOODING ACROSS NORTHEAST AND EAST CENTRAL NEBRASKA INTO SOUTHWEST
IOWA.  A FLOOD WATCH FOR THESE AREAS HAS BEEN EXTENDED UNTIL NOON
FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FROST OR FREEZING TEMPERATURES ARE POSSIBLE EARLY SATURDAY AND
SUNDAY MORNINGS ACROSS MOST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND
EVENING.

POLLACK

In the hours before

Local storm report, Apr 21, 4:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
455 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             COOK                    40.51N 96.16W
04/21/2005  1.00 INCH        JOHNSON            NE   FIRE DEPT/RESCUE

&&

BA
Local storm report, Apr 21, 4:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             1 NE LINCOLN            40.83N 96.67W
04/21/2005  0.88 INCH        LANCASTER          NE   TRAINED SPOTTER

&&

BA
Local storm report, Apr 21, 4:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
457 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             ADAMS                   40.46N 96.51W
04/21/2005  0.75 INCH        GAGE               NE   TRAINED SPOTTER

&&

BA
Local storm report, Apr 21, 5:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
502 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             3 W ASHLAND             41.04N 96.43W
04/21/2005  0.75 INCH        SAUNDERS           NE   TRAINED SPOTTER

&&

BA
Local storm report, Apr 21, 5:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
503 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             COOK                    40.51N 96.16W
04/21/2005  1.00 INCH        JOHNSON            NE   EMERGENCY MNGR

&&

BA
Local storm report, Apr 21, 5:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
509 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             SYRACUSE                40.66N 96.18W
04/21/2005  1.00 INCH        OTOE               NE   TRAINED SPOTTER

            FILLING DITCHES 6 INCHES DEEP

0459 PM     HAIL             SYRACUSE                40.66N 96.18W
04/21/2005  1.00 INCH        OTOE               NE   TRAINED SPOTTER

            QUARTER SIZE HAIL FILING DITCHES 6 INCHES DEEP IN
            SYRACUSE

&&

BA

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 12:05 AM CDTSevere Thunderstorm WarningOAXNemaha40 min
Apr 21, 12:52 AM CDTSevere Thunderstorm WarningOAXGage53 min
Apr 21, 1:07 AM CDTSevere Thunderstorm WarningOAXSaline40 min
Apr 21, 1:36 AM CDTSevere Thunderstorm WarningOAXSeward39 min
Apr 21, 2:13 AM CDTSevere Thunderstorm WarningOAXSeward32 min
Apr 21, 2:41 PM CDTSevere Thunderstorm WarningOAXBoone49 min
Apr 21, 3:00 PM CDTFlash Flood WarningOAXBoone3 hr
Apr 21, 3:06 PM CDTSevere Thunderstorm WarningOAXSaline39 min
Apr 21, 3:11 PM CDTSevere Thunderstorm WarningOAXPlatte34 min
Apr 21, 3:13 PM CDTSevere Thunderstorm WarningOAXGage32 min
Apr 21, 3:16 PM CDTSevere Thunderstorm WarningOAXJefferson29 min
Apr 21, 3:23 PM CDTSevere Thunderstorm WarningOAXPawnee37 min
Apr 21, 3:26 PM CDTFlash Flood WarningOAXMadison, Platte2 hr
Apr 21, 3:32 PM CDTSevere Thunderstorm WarningOAXColfax46 min
Apr 21, 3:34 PM CDTTornado WarningOAXJohnson26 min
Apr 21, 3:41 PM CDTSevere Thunderstorm WarningOAXSaline34 min
Apr 21, 3:43 PM CDTSevere Thunderstorm WarningOAXMadison, Platte47 min
Apr 21, 3:46 PM CDTSevere Thunderstorm WarningOAXGage29 min
Apr 21, 3:52 PM CDTSevere Thunderstorm WarningOAXLancaster, Otoe38 min
Apr 21, 3:58 PM CDTTornado WarningOAXJohnson32 min
Apr 21, 4:14 PM CDTFlash Flood WarningOAXNemaha, Otoe2 hr
Apr 21, 4:14 PM CDTSevere Thunderstorm WarningOAXGage31 min
Apr 21, 4:14 PM CDTSevere Thunderstorm WarningOAXButler46 min
Apr 21, 4:29 PM CDTSevere Thunderstorm WarningOAXJohnson, Otoe31 min
Apr 21, 4:30 PM CDTSevere Thunderstorm WarningOAXLancaster30 min
Apr 21, 4:37 PM CDTSevere Thunderstorm WarningOAXCass23 min
Apr 21, 4:47 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe28 min
Apr 21, 4:55 PM CDTSevere Thunderstorm WarningOAXSarpy, Saunders35 min
Apr 21, 4:59 PM CDTSevere Thunderstorm WarningOAXLancaster16 min
Apr 21, 5:00 PM CDTSevere Thunderstorm WarningOAXCass45 min
Apr 21, 5:43 PM CDTSevere Thunderstorm WarningOAXOtoe32 min
Apr 21, 6:09 PM CDTFlash Flood WarningOAXOtoe96 min

Nearby

Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.